# SDR MWEA00695

- Difficulty date: August 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99234843
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - SUB-FLOOR CORRODED RIGHT BODY LINE 48 FROM GALLEY POTABLE WATER PAN TO 18 INCHES AFT OF STA 160.  FABRICATED AND INSTALLED REPAIR DOUBLER, DIAPHRAGM.  (X)
